Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Clin Toxicol (Phila). 2011 Jun;49(5):436-7. doi: 10.3109/15563650.2011.584878.

Chemical burn caused by dermal injection of potassium chloride.

Author information

  • 1Department of Emergency Medicine, Hallym University Sacred Heart Hospital, Hallym University, 896 Pyeongchon-dong, Anyang-si, Gyeonggi-do, Republic of Korea.

Abstract

This report contains images and a summary of a 31-year-old male patient who presented with skin lesions after subcutaneous injection of potassium chloride in an attempted suicide. Both forearms showed formation of vesicles with purple necrotic changes. Escharotomy, debridement, artificial skin graft, and local flap surgery were performed during hospitalization. This report includes images illustrating the course of the chemical burn due to subcutaneous injection of potassium chloride, and a brief review.

PMID:
21740145
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Informa Healthcare
    Loading ...
    Write to the Help Desk